# SDR DALA2024021402198

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 560-680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 CRACK ON STABILIZER STRAP CABIN FLOOR BEAM STA 560 LBL 45.5 AND STA 680 LBL 25 AT FWD CARGO COMPARTMENT (C1 ). CORRECTIVE ACTION: SUMMARY OF NRC 00325: STABILIZER STRAP CABIN FLOOR BEAM STA 560 LBL 45.5 AND STA 680 LBL 25 AT FWD CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM. (0200403)
